# SDR AALA20070752

- Difficulty date: April 26, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY AISLE LIGHT AT SEAT 27B INOPERATIVE.  RELAMPED EMERGENCY AISLE LIGHT AT SEAT 27B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
